MAUDE Adverse Event Report: Hologic, Inc. Tomcat Instrument; STATION, PIPETTING AND DILUTING, FOR CLINICAL USE

Hologic, Inc. Tomcat Instrument; STATION, PIPETTING AND DILUTING, FOR CLINICAL USE
Catalog Number ASY-07379
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/06/2026
Type of Reportable Event Serious Injury

Brand Name
Tomcat Instrument
Common Device Name
STATION, PIPETTING AND DILUTING, FOR CLINICAL USE
Manufacturer (Section D)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer (Section G)
Hologic, Inc.
10210 genetic center drive
san diego CA 92121
Manufacturer Contact
maria osorio
10210 genetic center drive
san diego, CA 92121
MDR Report Key50439122
Report Number2024800-2026-00067
Device Sequence Number13158957
Product Code JQW
UDI-Device Identifier15420045504677
UDI-Public15420045504677
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 08/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberASY-07379
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/06/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown